# SDR SIMA200114704

- Difficulty date: May 27, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N724AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145301
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4054 - CREW REPORTED THE PASSENGER DOOR EMERGENCY LIGHT TO BE INOPERATIVE.  MAINTENANCE FOUND THE BULB LOOSE IN SOCKET AND A GROUND WIRE THAT WAS LOOSE.  THE BULB WAS TIGHTENED IN SOCKET AND THE GROUND WIRE WAS ALSO TIGHTENED.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
